# SDR TXER099314

- Difficulty date: January 28, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N155EW
- Make and model: Urocop EC 155B
- Aircraft serial: 6660
- Aircraft time: 524 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Part number: 365A53801303
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL TANK LEAKING FROM SIGHT GLASS.
